# SDR AT0200001

- Difficulty date: January 19, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Missing
- Location: Row 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 25 EMERGENCY PATH LIGHT ASSEMBLY MISSING.   CORRECTIVE ACTION:   REPLACED SOCKET.   IAW DC9 MM33-53
